Close Mobile Navigation

Announcement

Announcement Module
Collapse
No announcement yet.

Medicines hurt weight-loss?

Page Title Module
Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • gkcoley
    started a topic Medicines hurt weight-loss?

    Medicines hurt weight-loss?

    I've been working out hard and dieting all year. I've lost 10-15 lb. I have a LOT more to go but I have been stuck for 3-4 weeks.

    2 Questions:

    1: are there any medicines or binders that could be holding up my weight loss

    2: to a lesser extent, are there any diet pills that would be okay to take?

  • Royster
    replied
    Why do you need substances that prevent you from losing weight? You need to use on the contrary, what you now have. Eat right, lead a healthy lifestyle, and exercise. Sport is the key to a happy life. When I started eating right and doing sports, first I lost some weight, and then I started to gain weight. Now I am so interested in sports in the gym that I even decided to try the boldebolin steroid in order to improve my physical performance and build muscle faster.
    Last edited by Royster; 06-26-2020, 03:23 AM.

    Leave a comment:

Back to Top
Working...
X